# SDR DALA2024120211366

- Difficulty date: December 1, 2024
- Submitted: December 2, 2024
- Operation: Air carrier
- Aircraft: N843MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29716
- Aircraft time: 92,812 hours, 15,575 cycles
- System (JASC): 2100 · Air Conditioning System
- Component: Heater, Boeing, UNKOWN
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1819 FLT ATT INFORMED THAT ON LAST 2 FLIGHTS THERE WAS A BURNING SMELL COMING FROM THE FORWARD GALLEY THAT EVENTUALLY DISSIPATED. CORRECTIVE ACTION: C/W ODI PREVENTION. R AND R L1 DOOR SUPPLEMENTAL HEATER PER MCC REQUEST, IAW B767-400 AMM 21-45. OPS CHK GOOD, NO ODOR AT THIS TIME. REMOVED FWD GALLEY OVENS TO CHK FOR CONTAMINATION IAW B767 -400 AMM 25-31 (6646042)
